# SDR SWAA032138

- Difficulty date: September 20, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 17,341 hours, 10,217 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT PRESS BULKHEAD OIL CANNED AT BS 1016, STR 1L.  REPAIRED BULKHEAD PER SWA EA.
